Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243560] of Heekyoung Hahn

Papers Published

  1. Hahn, H, A simple twisted relative trace formula, International Mathematics Research Notices, vol. 2009 no. 21 (December, 2009), pp. 3957-3978, Oxford University Press (OUP) [doi]
    (last updated on 2021/06/16)

    Abstract:
    In this article we derive a simple twisted relative trace formula. © 2009 The Author. Published by Oxford University Press. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320